RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 118, Number 2, Pages 163–189 (Mi tmf692)  

On derivations of the Heisenberg algebra

V. V. Zharinov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Derivations of the Heisenberg algebra $\mathcal H$ and some related questions are studied. The ideas and the language of formal differential geometry are used. It is proved that all derivations of this algebra are inner. The main subalgebras of the Lie algebra $\mathfrak D(\mathcal H)$ of all derivations of $\mathcal H$ are distinguished, and their properties are studied. It is shown that the algebra $\mathcal H$ interpreted as a Lie algebra (with the commutator as the Lie bracket) forms a one-dimensional central extension of $\mathfrak D(\mathcal H)$.

DOI: https://doi.org/10.4213/tmf692

Full text: PDF file (397 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 118:2, 129–151

Bibliographic databases:

Document Type: Article
Received: 21.07.1998

Citation: V. V. Zharinov, “On derivations of the Heisenberg algebra”, TMF, 118:2 (1999), 163–189; Theoret. and Math. Phys., 118:2 (1999), 129–151

Citation in format AMSBIB
\Bibitem{Zha99}
\by V.~V.~Zharinov
\paper On derivations of the Heisenberg algebra
\jour TMF
\yr 1999
\vol 118
\issue 2
\pages 163--189
\mathnet{http://mi.mathnet.ru/tmf692}
\crossref{https://doi.org/10.4213/tmf692}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1702872}
\zmath{https://zbmath.org/?q=an:1030.17503}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 118
\issue 2
\pages 129--151
\crossref{https://doi.org/10.1007/BF02557307}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000079807100001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf692
  • https://doi.org/10.4213/tmf692
  • http://mi.mathnet.ru/eng/tmf/v118/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:294
    Full text:130
    References:46
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019